Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    Includes Expert Content
    Am I depressed?
    avatar
    jdaniel10 posted:
    I have a problem with bieng eating and food addiction. I've also quit smoking back in October and have anxiety from that that I just try to deal with. I've recently have started having this extrem hatred for myself. Its really starting to effect my relationship with my fiance. Is this depression? Someone suggested me getting on an antidepressent, but i didn't think of myself as depressed.
    Reply
     
    avatar
    momuv4girls responded:
    Self hatred can definitely be a sign of depression - anxiety and depression are linked.

    Here is an interesting article describing this:

    http://health.howstuffworks.com/mental-health/depression/questions/depression-and-anxiety-related.htm

    I think finding a really good Psychiatrist would be very beneficial for long-term wellness.

    Take care!
    -Kathleen
     
    avatar
    Thomas L Schwartz, MD responded:
    Could be depression...depression is a collection of symptoms where someone is stuck in a sad mood with a loss of enjoyment and interest for at least two weeks.... these are the basic symptoms. Some will have fatigue, poor concentration, appetite change AND have a sense of guilt/worthlessness etc. So, you could ask you general doc to see you and evaluate you or ask he/she to refer you to a psychologist for diagnosis and counseling.... the latter works well


    Helpful Tips

    safe AD to take with tramadol.
    my doctor just put me on tramadol and i take cymbalta. More
    Was this Helpful?
    0 of 0 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.